# SDR DHL9970228C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LT/W L/E, NR 1 FLAP ACTUATOR FRONT SPAR ATTACH.  O/B VERTICAL SUPPORT LWR FLANGE CRACKED STA 307.  REMOVED LT/W, L/E NR 1 FLAP ACTUATOR FOR S/M REPAIR IAW B727 MM 27-81-22.  REPLACED DAMAGED (CRKD) ANGLE LT/W AT 1 FLAP ACTUATOR FRONT SPAR ATTACH O/B SUPPORT AS PER AND IAW B727-SRM 51-30-02 MATERIAL USED 4 BY 8 2024-T3 .071 PO NR 8311936 LOT NR 94956593.  REINSTALLED L/E NR 1 FLAP ACTUATOR IAW 727 MM 27-81-22.  OP AND LEAK CHECK PERFORMED OK IAW 727 MM 27-81-0.  ALODINED AND PRIMED TREATED PER B727 SRM 51-10-2. N/R 1007.
